On Dislocated Quasi Metrics

Main Article Content

P Sumati Kumari

Abstract

The notion of dislocated quasi metric  is a generalization of metric that retains  an analogue of the illustrious Banach's Contraction principle. The purpose of this note is to study topological properties of a dq-metric, its connection with dislocated metric and to derive some fixed point theorems.

Article Details

How to Cite
Kumari, P. S. . (2022). On Dislocated Quasi Metrics. Journal of Advanced Studies in Topology, 3(2), 66–74. Retrieved from https://m-sciences.com/index.php/jast/article/view/58
Section
Research Articles